# SDR DXTA2013012405259

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 5,788 hours, 4,623 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

IN CRUISE AT 45,000, ACM O'HEAT AND EMERGENCY PRESSURE ANNUNCIATORS ILLUMINATED. THE EMERGENCY PRESSURE VALVE DID NOT OPEN AUTOMATICALLY.  CABIN STARTED RISING AT 3300 FPM.  FOLLOWED ACM OVERHEAT AND EMERGENCY PRESSURE CHECKLISTS AND SELECTED A WARMER TEMP.  NO CHANGE RESULTED, THE CABIN KEPT CLIMBING AT A HIGH RATE DURING OUR EMERGENCY DESCENT.
